# SDR SWAA2022022866859

- Difficulty date: February 13, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120AF HAS CORROSION ALONG EDGES / REMOVED CORROSION ON FWD CARGO COMPT FLOOR PANEL 120AF IAW SRM 51-10-02-0G-0. VISUAL INSPECTION WITH 10X MAG GLASS NO DEFECTS BLENDING AREAS EXCEED THE MAX ALLOW ABLE ; OUT OF LIMITS IAW SRM 53-00-53-1A-1; STEP 5A (1)(B)(1). - FABRICATED A REPLACEMENT PANEL 120AF IAW BOEING DWG- 453A1610 SHT 9 REV F. P/N 453A1610-14 TOOL 36646 CAL 02OCT19 ATAG A74221
